This is due to the fact that the medication that she has taken previously with this in it, made her feel as if she was having a heart attack. She has tried clonidine but it does not work for her. Any sugesstions on what would work?
With regards to BP medication it is the cause of the problem that determines the type of medication that is prescribed. In this regard it is not patient lead so to speck. However any side effects should be reported. As kaismama stated there are many classifications of BP medications.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 2 answers
Posted 30 Sep 2013 • 1 answer
Posted 7 Jul 2014 • 1 answer
Posted 26 Feb 2015 • 1 answer
Bisoprolol - I am a 47 year old white female, I just out of the hospital after having a heart attack
Posted 13 May 2015 • 1 answer